MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752630
Medical Device Problem Codes Calcified (1077); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: device code a040501 captures the reportable event of stent calcified.Device code a150207 captures the reportable event of stent difficult to remove.Impact code f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was implanted during a stent replacement procedure.On (b)(6) 2024, a lithotripsy for stent removal was performed, and, during this procedure, it was found that stones were attached on the walls of both tubes and could not be removed.A holmium laser lithotripsy under general anesthesia was performed to remove the implanted stent which increased the patient's expenses and treatment.There was no information if a new stent was placed.There were no patient complications reported.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was implanted during a stent replacement procedure on (b)(6) 2024.On (b)(6) 2024, a lithotripsy for a planned stent removal procedure was performed, and, during this procedure, it was found that stones were attached on the walls of both tubes and could not be removed.A holmium laser lithotripsy under general anesthesia was performed to remove the entire stent which increased the patient's expenses and treatment.A new percuflex plus was then implanted to the patient which successfully completed the procedure.There were no patient complications reported and the condition of the patient after the procedure was reported to be good.
 
Additional Manufacturer Narrative
Block h6: device code a040501 captures the reportable event of stent calcified.Device code a150207 captures the reportable event of stent difficult to remove.Impact code f23 captures the reportable event of unexpected medical intervention.Block b5 has been updated based on the additional information received on january 14, 2025.Corrected blocks a1, a4, e1, e3, and g2 based on the additional information received.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21123778
Report Number2124215-2024-83177
Device Sequence Number18326166
Product Code FAD
UDI-Device Identifier08714729041184
UDI-Public08714729041184
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2024
Device Model NumberM0061752630
Device Catalogue NumberM0061752630
Device Lot Number0027977713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/05/2025
Date Device Manufactured09/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight60 KG